Deakin University
Browse

File(s) not publicly available

Ts fuzzy robust sampled-data control for nonlinear systems with bounded disturbances

Version 2 2024-06-06, 08:14
Version 1 2022-01-17, 11:23
journal contribution
posted on 2024-06-06, 08:14 authored by T Poongodi, PP Mishra, Chee Peng LimChee Peng Lim, T Saravanakumar, N Boonsatit, P Hammachukiattikul, G Rajchakit
We investigate robust fault-tolerant control pertaining to Takagi–Sugeno (TS) fuzzy nonlinear systems with bounded disturbances, actuator failures, and time delays. A new fault model based on a sampled-data scheme that is able to satisfy certain criteria in relation to actuator fault matrix is introduced. Specifically, we formulate a reliable controller with state feedback, such that the resulting closed-loop-fuzzy system is robust, asymptotically stable, and able to satisfy a prescribed H∞ performance constraint. Linear matrix inequality (LMI) together with a proper construction of the Lyapunov–Krasovskii functional is leveraged to derive delay-dependent sufficient conditions with respect to the existence of robust H∞ controller. It is straightforward to obtain the solution by using the MATLAB LMI toolbox. We demonstrate the effectiveness of the control law and less conservativeness of the results through two numerical simulations.

History

Journal

Computation

Volume

9

Article number

ARTN 132

Pagination

1 - 14

Location

Basel, Switzerland

eISSN

2079-3197

Language

English

Publication classification

C1 Refereed article in a scholarly journal

Issue

12

Publisher

MDPI